hypopigmentation


#1

I am female with light brown skin. I have had about 5 treatments for lyra long laser treatments and I had never had any side effects from treatments. but the last time i went i had a new nurse and she said she will put the power up on my laser treatment. A week later a started to get these white spot which turned into lighter patches on my skin, its the fourth week now from treatment. and the patches are coming up all over my face were she did the treatment. i am very up set due to this, Why did she turn up the treatment, my face is all patchy and gettin worse and spreading i have done my research and asked other nurses who work in this field. And to find out, the people with my skin colour or darker, should not have treatmet on a high power, and what ive got is hypopigmentation. i have also read and been told it takes up to a year, for colour to return, or it may not return, and i cannont have any more laser treatments. so i have to stay with a hairy face. please could any one reply to me of there experience, am i the only one with this problem, and is it true that colour does not return and not being able to have more treatment. help please very depressed crying girl.


#2

I once had colour changed in my stomach area, my skin colour is a bit lighter than light brown.
I got darken a bit (un-evenly distributed dots). It slowly faded away, (about two months, since it is not that noticable at the first)


#3

Wow, I am very sorry to hear about this!

I recommend going to a dermatologist if it’s really noticeable. They may have a few options like peels that can even things out.

You should also see if the clinic will make things right. They have caused you a lot of stress, and if they are concerned about consumers, they will do what’s right and cover any physician’s bills for you.

People with darker skin tones should alwys be very careful. If there is any change in treatment settings, you should get a test patch first in an inconspicuous area. This can reduce the likelihood of problems.

Some people see the spots fade by three months, but they can last longer. Please keep us posted on your progress, and I hope you have a fast and complete recovery! :smile: